Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||'Ecstasy'-induced subarachnoid haemorrhage: an under-reported neurological complication?|
|Citation:||Journal of Clinical Neuroscience, 2003; 10(6):705-707|
|Gabriel Yin Foo Lee, Grace Wooi Kee Gong, Nikitas Vrodos and Brian Patrick Brophy|
|Abstract:||In the face of escalating recreational use of ‘Ecstasy’ (3,4-methylenedioxymethamphetamine, MDMA), physicians need to be aware of its possible adverse effects. We report two young patients who suffered subarachnoid haemorrhage following ingestion of ‘Ecstasy’ tablets. Angiographic studies demonstrated features consistent with vasculitis in both cases. Recognition of this association is important and highlights the significance of eliciting a careful drug history, particularly in cases of ‘angiogram negative’ subarachnoid haemorrhage.|
|Keywords:||ecstasy; MDMA; subarachnoid haemorrhage; vasculitis|
|Appears in Collections:||Surgery publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.